The Dangers of Using Fraudulent Testosterone Supplements

Shady Supplements

Science had given us ways to look back at our youth and when we were in our prime physical condition. More and more men over the decade have started using testosterone supplements for a number of reasons like getting buffed up, preserve bone health, increase performance in bed, and many more.

Muscle

However, since the supplement is steadily gaining popularity, of course, many crooked individuals and groups are taking the opportunity to create fraudulent products and fugazi that are dangerous and detrimental to our health. You can check out the top rated testosterone supplements here that are legit. With that being said, we have listed a list of the side effects that fraudulent testosterone supplements can cause on the human body:

Risk of Heart Diseases

People who have taken the sham products have a higher possibility of contracting heart diseases and problems like heart attack and stroke that could have lethal consequences. Studies have revealed that those imitations are not well-prescribed and possess several other risks besides those affecting heart health, e.g., blood clots and poisoning, which have prompted the FDA to put warning labels on any testosterone-containing products. But according to research, men with low testosterone levels have a higher chance of contracting heart problems should they be left untreated.

Hair Loss

Fraudulent testosterone supplements have been known to have a hair loss effect on the average human. Many have given their own accounts of how they used the false product and noticed signs of hair loss on their scalps within weeks. Although hair loss is a natural phenomenon related to aging, the victims are relatively young, aging from 25 to 30 years old which should not have experienced significant hair loss due to their youthfulness.

Gynecomastia

Gyno

It is a common condition that occurs in one out of ten men that do not necessarily cause by taking fraudulent testosterone supplements. Gynecomastia, also known as Gyno, is the swelling of the breast area that resembles that of a woman and can cause a decrease of confidence for men. It is caused by the hormonal imbalance in poorly-prescribed testosterone supplements that gives the users an excessive amount of testosterone. The body tries to balance their hormone by converting testosterone into estrogens, resulting in breast enlargement for males. It does not link up to any health risk but can be physically discouraging.

The Takeaway

Whatever product you choose to take, you should always get them from a reliable source with high market credibility and trustworthiness. Getting beneficial health products for a low price will not outweigh the risk they bring along; it is best to consult with a doctor before committing to making a purchase. Always use real legitimate products if you want to avoid these health risks.